Next Article in Journal
Eventually DSDD Matrices and Eigenvalue Localization
Next Article in Special Issue
The Structure Theorems of Pseudo-BCI Algebras in Which Every Element is Quasi-Maximal
Previous Article in Journal
Statistical Inference for the Information Entropy of the Log-Logistic Distribution under Progressive Type-I Interval Censoring Schemes
Previous Article in Special Issue
Multi-Granulation Graded Rough Intuitionistic Fuzzy Sets Models Based on Dominance Relation

Order Reprints

Journal: Symmetry, 2018
Volume: 10
Number: 447

Article: A Note on the Minimum Size of a Point Set Containing Three Nonintersecting Empty Convex Polygons
Authors: by , and
Link: https://www.mdpi.com/2073-8994/10/10/447

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop